MathSciNet Relay Station
MathSciNet bibliographic data
MR2556848 (2010j:90151) 90C30 (90C53)
Yanjun, Wang; Tao, Li; Zhian, Liang A general algorithm for solving generalized geometric programming with nonpositive degree of difficulty. Comput. Optim. Appl. 44 (2009), no. 1, 139–158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement